Alert archive / Missouri / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 252, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 17, 2023, 1:49 PM CDT for Miller County, Morgan County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2023, 1:49 PM CDT (18:49 UTC)
- Expired
- Jul 17, 2023, 2:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 141 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 2:04 PM CDT | TSTM WND DMG | 1 Sw Eldon, MO | Powerlines down in Eldon area. |
| Jul 17, 2:06 PM CDT | HAIL 1 | 1 Sw Eldon, MO | Via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2138 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted.
636
WUUS53 KSGF 171849
SVRSGF
MOC131-141-171930-
/O.NEW.KSGF.SV.W.0252.230717T1849Z-230717T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
149 PM CDT Mon Jul 17 2023
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Miller County in central Missouri...
Southeastern Morgan County in central Missouri...
* Until 230 PM CDT.
* At 148 PM CDT, a severe thunderstorm was located near Eldon, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Eldon, Osage
Beach, Lake Ozark, Saint Elizabeth, St. Elizabeth, Tuscumbia,
Barnett, Eugene, Gravois Mills, Olean, Bagnell, Brumley, Lakeside,
Rocky Mount, Ulman, Etterville, Lakeview and Kaiser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near area lakes, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3843 9262 3843 9241 3834 9240 3834 9229
3832 9224 3834 9220 3824 9219 3806 9255
3810 9259 3817 9261 3817 9264 3821 9264
3822 9273 3837 9288 3851 9273
TIME...MOT...LOC 1848Z 313DEG 17KT 3831 9247
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Titus1 follow-up statement
095
WWUS53 KSGF 171915
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
215 PM CDT Mon Jul 17 2023
MOC141-171925-
/O.CAN.KSGF.SV.W.0252.000000T0000Z-230717T1930Z/
Morgan MO-
215 PM CDT Mon Jul 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Missouri.
LAT...LON 3830 9219 3823 9220 3806 9254 3808 9257
3810 9257 3810 9259 3817 9261 3817 9264
3821 9264 3823 9270 3835 9269 3835 9264
3837 9263
TIME...MOT...LOC 1915Z 325DEG 11KT 3827 9245
$$
MOC131-171930-
/O.CON.KSGF.SV.W.0252.000000T0000Z-230717T1930Z/
Miller MO-
215 PM CDT Mon Jul 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CENTRAL MILLER COUNTY...
At 215 PM CDT, a severe thunderstorm was located 9 miles southeast of
Eldon, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Eldon, Osage
Beach, Lake Ozark, Saint Elizabeth, St. Elizabeth, Tuscumbia,
Bagnell, Brumley, Lakeside, Ulman, Lakeview, Kaiser, Marys Home and
Aurora Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake of the Ozarks, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3830 9219 3823 9220 3806 9254 3808 9257
3810 9257 3810 9259 3817 9261 3817 9264
3821 9264 3823 9270 3835 9269 3835 9264
3837 9263
TIME...MOT...LOC 1915Z 325DEG 11KT 3827 9245
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TitusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:41 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 17, 10:41 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Springfield MO 1041 AM CDT Mon Jul 17 2023 Key Messages: 1. Scattered shower and thunderstorm chances continue today and Tuesday. Some severe thunderstorms are expected this afternoon and evening. 2. Warming trend into mid-week with increasing confidence in excessive heat. 3. Additional rain chances late week with temperatures returning to near normal. .MESOSCALE DISCUSSION... Issued at 953 AM CDT Mon Jul 17 2023 Overnight showers and storms across central Missouri have pushed an outflow boundary into areas along and east of Highway 63 east of Springfield. A few storms continue there however expect the coverage of those storms to decrease through the rest of the morning. Another storm has developed east of Wichita Kansas however storm motions will take it just west of the area as it moves into northeast Oklahoma. Of greater concern is for this afternoon and early evening. Showers and thunderstorms are ongoing across southern Iowa and northwest Missouri. This is in an area of stronger lift and mid level speeds (40-50kts at 500mb). Given the northwest flow aloft, these storms are on a trajectory towards the area. The 12z KSGF sounding measured 2400j/kg of ML cape with a convective temp of 87. The atmosphere is therefore already unstable. inhibition/capping strength is not very high which means that storms can get going once we continue to heat up and any forcing/lift moves in. Also of note is the increased in wind shear. Effective bulk wind shear was measured at 35kts, which is already higher than yesterday with 40-45kts measured upstream at Topeka, Kansas. Plenty of sunshine is occuring and expect temps to rise into the upper 80s to lower 90s by early afternoon. Timing: 12Z High res model guidance continues the theme of increased thunderstorm development just north of the area (or perhaps closer to highway 54) this afternoon (after 1-3pm). These storms would then continue to intensify as they move south into southern Missouri during the early evening (4-8pm). Given the CAPE/Shear combination, we now expect to see some supercell thunderstorms. We have begun to increase the precip chances and will continue to make further adjustments. Also expect additional adjustments to the SPC outlooks given ongoing collaboration with them. We are also going to release a special 18z balloon to assess the atmosphere. Hazards: Given the potential for supercells, large hail to the size of golf balls (1.75in) will be a concern along with damaging winds up to 70 mph. Those are the most likely hazards with the strongest storms. The tornado threat is very low given the lack of low level wind shear as the surface winds remain veered. Frequent cloud to ground lightning and locally heavy rainfall will also be a concern. Quick storm motions and ongoing drought should limit the flooding to more of a isolated fashion. Late Tonight: A 30kt low level jet looks to develop overnight across Oklahoma and Kansas. This will attempt to nose into the area and could cause additional thunderstorms to develop across the area. There is more uncertainty given the potential that earlier storms stabilize the atmosphere and the 12z HREF has low probabilities in storm development. However given the wind shear and at least some elevated instability, some severe storms could occur with this overnight activity, mainly in the form of large hail. && .SHORT TERM...(Today through Tuesday) Issued at 230 AM CDT Mon Jul 17 2023 Today-Tonight: Ongoing scattered showers and thunderstorms remain just outside of the CWA across portions of central into east central Missouri early this morning. CAMs continue to struggle handling ongoing convection, with much of the near term forecast based on observations and radar trends. This activity may slowly sink south into portions of the CWA, though confidence remains relatively low on this potential. Meanwhile, a strong ridge of high pressure continues to build across the southwest US. The focus for upper level disturbances traversing through northwest flow continues today and Tuesday across the area. Expect isolated to scattered showers and thunderstorm chances through Tuesday as a result. The next round of potential showers and thunderstorms build into the area this afternoon into the early evening. An isolated strong to severe thunderstorm remains possible in the vicinity of high instability and low shear. If any stronger thunderstorms are able to develop, the primary risks will be damaging wind gusts and hail. Afternoon highs top out in the lower 90s. By tonight, much of any remaining activity will dissipate with the loss of daytime heating. Overnight lows fall into the middle 60s to lower 70s. Tuesday: Additional isolated shower and thunderstorm chances continue on Tuesday, with the potential for a strong to severe thunderstorm. The highest chances are focused across central into south central Missouri as the upper-level ridge builds east out of the southwest US. This will further support an increase in temperatures across the area by Tuesday afternoon. Highs will vary across the area, ranging from middle to upper 80s to the east and upper 90s to near 100 to the west. Additionally, there is an increasing potential for excessive heat as heat indicies reach near 105 degrees along and west of Highway 65. If low-level moisture does not mix out completely then even higher values could occur. There is the potential for heat headlines being introduced along and west of Highway 65 on Tuesday afternoon. .LONG TERM...(Wednesday through Sunday) Issued at 230 AM CDT Mon Jul 17 2023 Wednesday: The ridge builds over the region into Wednesday as 850mb temperatures climb to 26-28C. This will feature surface temperatures soaring into the upper 90s to around 100. The hot ambient temperatures will be likely be supplemented by heat indicies approaching 105 or higher. As a result, there is increasing confidence in heat headlines. Drier conditions are expected on Wednesday. Thursday into the weekend: The upper-level flow becomes northwesterly again by Thursday into the early weekend with an associated frontal passage on Thursday into Friday. Highs on Thursday reach into the lower 90s ahead of the frontal passage, with chances for scattered showers and thunderstorms into Thursday afternoon. Additional chances linger into Friday, with cooler temperatures in the middle 80s. The highest chances will be focused across southern Missouri on Friday. The extent of coverage in rain chances remains limited heading into the weekend as the front sinks south of the region. This will support a warming trend with drier conditions heading through the weekend. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 600 AM CDT Mon Jul 17 2023 Expect a mix of sun and clouds through this morning. Scattered showers and thunderstorms may impact the TAF sites this afternoon into the early evening. Instances of MVFR flight conditions may accompany any thunderstorm activity as a result of reduced ceilings and visibilities. Lower chances for lingering activity into the late evening and tonight. Meanwhile, south/southwest winds are light at 5 to 10 knots through much of the TAF period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Burchfield SHORT TERM...Perez LONG TERM...Perez AVIATION...Perez
Hazardous weather outlook, Jul 17, 12:17 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 1217 PM CDT Mon Jul 17 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181730- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1217 PM CDT Mon Jul 17 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Limited excessive heat risk. Limited excessive rainfall risk DISCUSSION... Scattered showers and thunderstorms will develop across the area this afternoon and evening and move from northwest to southeast. The strongest storms will be capable of producing large hail to the size of golf balls and damaging winds up to 70 mph. Frequent lightning and locally heavy rainfall will also be possible. Heat index values of 95 to 100 degrees are likely this afternoon. While uncertainty is high, if thunderstorms redevelop overnight then a few storms could be severe with large hail the main hazard. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional shower and thunderstorms could develop again on Tuesday, mainly northeast of Springfield where a few severe storms will be possible. Drier conditions mid- week before chances return Thursday into Friday across portions of the area. Localized heavy rainfall may accompany some of this activity. Excessive heat builds into the area through mid-week with heat index values around 100 to 105 degrees Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today for southeast Kansas and southern Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Jul 17, 9:00 AM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Springfield MO
900 AM CDT Mon Jul 17 2023
MOZ082-083-098-171430-
Dent MO-Texas MO-Shannon MO-
900 AM CDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of northwestern
Shannon, southwestern Dent and northeastern Texas Counties through
930 AM CDT...
At 900 AM CDT, Doppler radar was tracking a strong thunderstorm over
Licking, or 10 miles northeast of Houston, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Montauk State Park, Licking, Raymondville, Montauk, Hartshorn, Akers
and Prescott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3744 9200 3757 9190 3742 9153 3720 9162
TIME...MOT...LOC 1400Z 286DEG 22KT 3746 9186
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SoriaSpecial weather statement, Jul 17, 1:35 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
135 PM CDT Mon Jul 17 2023
MOZ081-171900-
Laclede MO-
135 PM CDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of central Laclede
County through 200 PM CDT...
At 135 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lebanon, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lebanon, Twin Bridges, Sleeper and Dry Knob.
This includes Interstate 44 between mile markers 124 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and southwestern Missouri.
&&
LAT...LON 3775 9241 3772 9241 3768 9233 3747 9252
3748 9257 3773 9276 3782 9268
TIME...MOT...LOC 1835Z 300DEG 17KT 3771 9266
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TitusSpecial weather statement, Jul 17, 1:43 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Springfield MO
143 PM CDT Mon Jul 17 2023
MOZ101-171915-
McDonald MO-
143 PM CDT Mon Jul 17 2023
...A strong thunderstorm will impact portions of southwestern
McDonald County through 215 PM CDT...
At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grove, or 12 miles north of Jay, moving southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Noel, Dodge and South West City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.
&&
LAT...LON 3659 9462 3660 9461 3650 9444 3650 9462
TIME...MOT...LOC 1842Z 311DEG 32KT 3660 9472
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TitusThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:13 AM CDT | Special Weather Statement | SGF | Maries | 32 min |
| Jul 17, 9:00 AM CDT | Special Weather Statement | SGF | Texas | 30 min |
| Jul 17, 12:41 PM CDT | Heat Advisory | SGF | Barry, Barton, Cedar, Christian, Dade, Greene and 9 more | 30 hr |
| Jul 17, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 45 min |
| Jul 17, 1:35 PM CDT | Special Weather Statement | SGF | Laclede | 25 min |
| Jul 17, 1:43 PM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| Jul 17, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 25 min |
| Jul 17, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 38 min |
| Jul 17, 2:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, St. Clair | 52 min |
| Jul 17, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 46 min |
| Jul 17, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 45 min |
| Jul 17, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 55 min |
| Jul 17, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Phelps, Pulaski | 50 min |
| Jul 17, 3:03 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 42 min |
| Jul 17, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Webster, Wright | 39 min |
| Jul 17, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 48 min |
| Jul 17, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 45 min |
| Jul 17, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 45 min |
| Jul 17, 3:38 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 52 min |
| Jul 17, 3:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 46 min |
| Jul 17, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 52 min |
| Jul 17, 4:07 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Jul 17, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 62 min |
| Jul 17, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 48 min |
| Jul 17, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 59 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 50 min |
| Jul 17, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 42 min |
| Jul 17, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 48 min |
| Jul 17, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 36 min |
| Jul 17, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 47 min |
| Jul 17, 6:21 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 39 min |
| Jul 17, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 50 min |
| Jul 17, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 47 min |
| Jul 17, 6:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.